# SDR F3LA200700036

- Difficulty date: February 16, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 16,915 hours, 7,205 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Part time: 16,916 hours, 7,205 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AT GATE, CAPTAIN'S WINDSHIELD CRACKED.  REPLACED NR 1 WINDSHIELD IAW AMM 56-11-11, PB 401, P/N STA320-2-7-1A, S/N 5910 (MFG SULLY).  ON PUSHBACK, FIRST OFFICER'S WINDSHIELD CRACKED.  REPLACED NR 2 WINDSHIELD IAW AMM 56-11-11, PB 401, P/N STA320-2-7-1A, S/N 56109 (PPG).
